# SDR R61A201411151179

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,896 hours, 20,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LAV SMOKE MESSAGE ON EICAS.  F/A REPORTED SMOKE COMING FROM THE MIDDLE OF THE CABIN WITH AN ELECTRICAL ODOR.  CREW DECLARED AN EMERGENCY, RAN QRH AND RETURNED TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GVI OF CABIN, EBAY, ENGINE BLEED, COCKPIT AND LAVS WITH NO DEFECTS FOUND.  DURING CHECK FLIGHT, MAINTENANCE FOUND THE ODOR TO BE AN OIL ODOR WITH THE NR 1 PACK . SELECTED ON AND ON HIGH POWER SETTING.   ACFT IS GOOD FOR SERVICE.
